MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE
Model Number 242043
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that preoperatively to a knee arthroscopy procedure on (b)(6) 2020, the arthroscope, 4.0 mm, 30 deg, 175 mm (stryker style) was dropped.Upon inspection, the scope seemed foggy when looking through it.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device was sent to the supplier and evaluated.It was reported that the arthroscope, 4.0mm, 30 deg, 175mm (stryker style) was dropped.Upon inspection, the scope seemed foggy when looking through it.Per service report, this complaint can be confirmed.The following defects were found during evaluation: distal tip was damaged objective was damaged optics were damaged image was cloudy and foggy.The defective parts were replaced, and the device was tested and found to be working according to specifications.The physical damages to the device including damage to distal tip, objective and optics are most likely a result of user mishandling of the device or a possible fall.The physical damage to the scope would have caused the customer to experience foggy lens and poor image quality.A manufacturing record evaluation was performed for the finished device [25122] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.A manufacturing record evaluation was performed for the finished device [25122] number, and no non-conformances were identified.

Brand Name
ARTHSCO,4/140_30_QIK/STRKR HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11178800
Report Number1221934-2021-00124
Device Sequence Number2914612
Product Code HRX
UDI-Device Identifier10886705026234
UDI-Public10886705026234
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242043
Device Catalogue Number242043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1